| Catalog Number |
367963 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd vacutainer® pst¿ lithium heparinn (lh) blood collection tubes, the stopper crept out in one (1) tube.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 13-aug-2025.Investigation summary: bd received one sample and two photos for investigation.The visual evaluation of the returned sample and the photos revealed no damage or abnormalities.The retained samples could not be inspected, as the lot number is unknown.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: stopper creepout.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description